Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 38, NWS Milwaukee, WI

April 11, 2014

NWS Milwaukee, WI issued this small craft advisory at Apr 11, 2014, 2:51 PM CDT. It took effect at Apr 12, 2014, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2014, 2:51 PM CDT (19:51 UTC)
In effect from
Apr 12, 2014, 10:00 AM CDT
Expired
Apr 12, 2014, 7:00 PM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WHUS73 KMKX 111951
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
251 PM CDT FRI APR 11 2014

...GUSTY WINDS DEVELOP SATURDAY...

.AS LOW PRESSURE APPROACHES ON SATURDAY...SOUTHEAST WINDS WILL
BECOME GUSTY AHEAD OF A WARM FRONT. AS THE WARM FRONT TRIES TO
LIFT NORTH ALONG THE LAKE...TH EINDS WILL LIKELY SHIFT TO THE
SOUTH OR SOUTHWEST AS THE DAY WEARS ALONG. SOME GUSTS MAY REACH 25
KNOTS.

LMZ643>646-120400-
/O.NEW.KMKX.SC.Y.0038.140412T1500Z-140413T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
251 PM CDT FRI APR 11 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS SATURDAY MORNING SHIFTING TO THE
  SOUTH/SOUTHWEST IN THE AFTERNOON.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
024 
WHUS73 KMKX 120201
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 PM CDT FRI APR 11 2014

...GUSTY WINDS DEVELOP SATURDAY...

.AS LOW PRESSURE APPROACHES ON SATURDAY...SOUTHEAST WINDS WILL
BECOME GUSTY AHEAD OF A WARM FRONT. AS THE WARM FRONT TRIES TO
LIFT NORTH ALONG THE LAKE...THE WINDS WILL LIKELY SHIFT TO THE
SOUTH OR SOUTHWEST AS THE DAY WEARS ALONG. SOME GUSTS MAY REACH 25
KNOTS.

LMZ643>646-121015-
/O.CON.KMKX.SC.Y.0038.140412T1500Z-140413T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
901 PM CDT FRI APR 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY. 

* WINDS: SOUTHEAST INCREASING TO 15 TO 25 KNOTS SATURDAY MORNING
  SHIFTING TO THE SOUTH/SOUTHWEST IN THE AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
997 
WHUS73 KMKX 120823
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 AM CDT SAT APR 12 2014

...GUSTY WINDS DEVELOP SATURDAY...

.A WARM FRONT WILL MOVE NORTH INTO THE AREA TODAY. EXPECT
INCREASING SOUTHEAST WINDS JUST AHEAD OF THE WARM FRONT...THEN
SHIFTING TO THE SOUTH AND EVENTUALLY SOUTHWEST AND BECOMING GUSTY
TO AROUND 25 KNOTS SOUTH OF THE FRONT.  

LMZ643-120930-
/O.CAN.KMKX.SC.Y.0038.140412T1500Z-140413T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
323 AM CDT SAT APR 12 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

LMZ644>646-121630-
/O.EXT.KMKX.SC.Y.0038.140412T1500Z-140413T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 AM CDT SAT APR 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM CDT THIS EVENING. 

* WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS THIS MORNING
  SHIFTING TO THE SOUTH/SOUTHWEST 15 TO 25 KNOTS IN THE
  AFTERNOON.

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
939 
WHUS73 KMKX 121432
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CDT SAT APR 12 2014

...GUSTY WINDS DEVELOP TODAY...

.A WARM FRONT WILL MOVE NORTH INTO THE AREA TODAY. EXPECT
INCREASING SOUTHEAST WINDS JUST AHEAD OF THE WARM FRONT...THEN
SHIFTING TO THE SOUTH AND EVENTUALLY SOUTHWEST AND BECOMING GUSTY
TO AROUND 25 KNOTS SOUTH OF THE FRONT.

LMZ644>646-122245-
/O.CON.KMKX.SC.Y.0038.140412T1500Z-140413T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST INCREASING TO 15 TO 20 KNOTS THIS MORNING 
  SHIFTING TO THE SOUTH/SOUTHWEST 15 TO 25 KNOTS IN THE 
  AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
598 
WHUS73 KMKX 122023
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT SAT APR 12 2014

...GUSTY WINDS PERSIST INTO THE EARLY EVENING...

.A WARM FRONT WILL TRY TO MOVE NORTHWRD ALONG LAKE MICHIGAN...BUT
NOT MAKE IT VERY FAR NORTH...THUS...EXPECING NORTH OR NORTHEAST
WINDS NORTH OF WIND POINT AND GUSTY SOUTHERLY WINDS TO THE SOUTH
OF WIND POINT. 

LMZ643-130000-
/O.EXA.KMKX.SC.Y.0038.000000T0000Z-140413T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
323 PM CDT SAT APR 12 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS GRADUALLY
  DIMINISHING. 

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-130000-
/O.CON.KMKX.SC.Y.0038.000000T0000Z-140413T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CDT SAT APR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS GRADUALLY DIMINISHING

* WAVES: BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 11:19 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 11, 11:19 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 AM CDT FRI APR 11 2014

.AVIATION/18Z TAFS/...MID DECK WITH ASSOC R- SWINGING THROUGH SRN
WI THIS AFTN. SHORTWAVE AND WAA DRIVING THE FORCING. PLENTY OF DRY
AIR TO OVERCOME BUT GETTING SOME GROUND TRUTH IN WRN WI. BASES
WILL REMAIN AT VF LEVELS INTO THIS EVE WITH SKC UPSTREAM IN
SRN/CNTRL MN. RENEWED 850 MILLIBAR JET CORE WILL DRIVE ADDITIONAL
SHRA DEVELOPMENT SAT MRNG. AFTN DEVELOPMENT QUESTIONABLE WITH
ENTRANCE REGION OF 850 JET CORE BECOMING MORE PREDOMINANT. MODELS
ALL SHOWING MORE PRECIP DURG THE AFTN BUT FORCING ALOFT LOOKS
MINIMAL. LOW LEVEL TROUGH NUDGES INTO CWA BUT MOISTURE STILL
QUESTIONABLE...WITH BETTER CONVERGENCE HANGING BACK INTO SW WI.
NOT CONFIDENT THAT AFTN PRECIP WILL EXTEND AS FAR EAST AS MODELS
SUGGEST.

PC

&&

.PREV DISCUSSION... /ISSUED 358 AM CDT FRI APR 11 2014/

TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

VERY LIGHT RAIN SHOWERS IN CENTRAL TO SWRN MN ON NOSE OF FOCUSED
WARM ADVECTION AHEAD OF SHORT WAVE THAT CROSSES NRN/CENTRAL
WISCONSIN THIS AFTERNOON. WHILE ISENTROPIC LIFT IS DECENT MOISTURE
IS LACKING. STILL BUFKIT FORECAST SOUNDINGS OVER NORTHERN SITES FOR
TODAY SIMILAR TO 11/00Z BIS AND ARB RAOBS REFLECTING ABOUT A 3K FOOT
DEEP CLOUD LAYER AND DRY LAYER BELOW 730 MB THAT IS STILL ALLOWING
LIGHT PCPN/SPRINKLES TO REACH THE SURFACE. WILL KEEP SLIGHT CHC POPS
ACROSS THE NORTH.

DRY COLUMN ALLOWING DEEP MIXING WITH FORECAST LOW TO MID-20S DEW
POINTS POSSIBLY NOT LOW ENOUGH GIVEN MIX OUT DEW POINTS IN THE TEENS
IN THE DAKOTAS THURSDAY AFTERNOON SIMILAR TO WHAT OCCURRED OVER SRN
WI. DEEP MIXING AND POSSIBLY A SUPER ADIABATIC BUMP AT THE SURFACE
LEADS TO MID TO UPPER 60 HIGHS...MAYBE A 70 IN THE WEST. DOWNWARD
MOMENTUM TRANSFER ALLOWS SOUTHWEST WINDS TO GUST BETWEEN 25 AND 30
MPH.

WINDS DROP OFF AFTER PASSAGE OF WAVE AS WEAK HIGH MOVES OVER WITH
LIGHT AND VARIABLE WINDS. WINDS THEN BEGIN TO INCREASE FROM THE EAST
AFTER 06Z WITH APPROACH OF LOW FROM THE DAKOTAS. EXPECT LOWS TO
HOLD;D IN THE 40S...WITH DEVELOPING EAST WINDS BRINGING UPPER 30S
ALONG THE LAKE.

SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM

MODELS CONTINUE TO SUGGEST A PROLONGED PERIOD OF WET WEATHER THIS
WEEKEND INTO EARLY NEXT WEEK. THE FIRST ROUND OF PRECIP IS
EXPECTED ON SATURDAY...AS A SFC WARM FRONT SETS UP NEAR OR NORTH
OF THE NORTHERN FORECAST AREA. ADDITIONALLY...STRONG WARM
ADVECTION IS EXPECTED ALOFT...AND A SHORTWAVE SHOULD PROVIDE
ADDITIONAL LIFT. THE BIGGEST POSSIBLE ISSUE WITH PRECIP DURING
THIS PERIOD WILL BE DRY AIR. THOUGH MODELS SHOW A DECENT AMOUNT OF
RAIN...SOUNDINGS STILL SHOW RESPECTABLE POCKETS OF DRY AIR IN THE
MID AND LOW LEVELS THROUGH THE DAY. BANKING ON ENOUGH LIFT TO
OVERCOME THE DRIER AIR FOR NOW. LOOKS LIKE ENOUGH INSTABILITY FOR
A MENTION OF THUNDER THROUGH THE DAY.

TEMPERATURES WILL BE TRICKY SATURDAY...ALL DEPENDING ON WHERE
EXACTLY THE WARM FRONT SETS UP...AND HOW MUCH OF AN INFLUENCE THE
LAKE WILL HAVE. A SHARP GRADIENT IN TEMPERATURES IS EXPECTED
ACROSS THE AREA...IT IS JUST A MATTER OF DECIDING EXACTLY WHERE
THAT TRANSITION FROM LOW 50S TO LOW 70S WILL BE. RIGHT NOW...IT
LOOKS LIKE THE TRANSITION AREA WILL BE RIGHT ACROSS SOUTHERN
WISCONSIN. FORECAST HIGHS RANGE FROM THE 50S IN THE FAR NORTHEAST
FORECAST AREA...TO AROUND 70 ALONG THE ILLINOIS BORDER. THESE
TEMPS ARE CERTAINLY SUBJECT TO CHANGE IF THE FRONT ENDS UP BEING
FARTHER NORTH OR SOUTH.

THE SFC FRONTAL BOUNDARY WILL SLOWLY SAG SOUTHWARD SATURDAY
NIGHT...WITH SHOWERS AND STORMS EXPECTED AS A RESULT. MODELS HAVE
THE SFC BOUNDARY SOUTH OF THE ILLINOIS BORDER BY SUNDAY
MORNING...WITH ONLY THE NAM SNEAKING IT NORTH OF THE WI/IL BORDER
DURING THE DAY. TEMPS ARE THUS EXPECTED TO BE QUITE A BIT COOLER
THAN ON SATURDAY.

MODELS ARE SHOWING QUITE A BIT OF LIFT DUE TO FRONTOGENETICAL AND
ISENTROPIC FORCING SUNDAY AND SUNDAY NIGHT...AS SURFACE LOW
PRESSURE PASSES BY TO THE SOUTHEAST. THUNDER CHANCES WILL CONTINUE
INTO THE EVENING.

TEMPS CRASH SUNDAY EVENING AND OVERNIGHT...BRINGING A LIKELY
CHANGEOVER TO SNOW FROM NORTHWEST TO SOUTHEAST. MODELS VARY AS TO
HOW MUCH PRECIP WILL FALL AFTER TEMPS ARE COLD ENOUGH FOR SNOW.
TAKING A CONSENSUS APPROACH...ENDED UP WITH AROUND 2 INCHES OF
ACCUMULATION BY THE TIME THE PRECIP WINDS DOWN MONDAY MORNING. NOT
SURE HOW WELL THE SNOW WILL ACCUMULATE AFTER THE PERIOD OF MILDER
TEMPS...BUT DEFINITELY LOOKS LIKE THERE COULD BE SOME ON THE
GROUND BY MORNING. LOOKS CHILLY THROUGH THE DAY MONDAY...WITH
HIGHS ONLY TOPPING OUT IN THE UPPER 30S AND LOW 40S.

TUESDAY THROUGH THURSDAY...FORECAST CONFIDENCE...LOW

COLDEST TEMPS ALOFT TO SLIDE WILL BE OVERHEAD TUESDAY...WITH A
SLIGHT CHANCE FOR SNOW AS THE MAIN TROUGH AXIS MOVES THOUGH.

MODELS DIVERGE QUITE A BIT FOR MID WEEK. THE GFS STAYS COLDER FOR
WEDNESDAY AND THURSDAY...BRINGING SOME LIGHT SNOW ACCUMULATIONS.
THE ECMWF IS MILDER AND MAINLY DRY.

AVIATION/12Z TAFS/...

EXPECT DRY CONDITIONS AT TAF SITES AS SMALL CHANCES FOR LIGHT RAIN
BRUSH THE NORTHERN PORTIONS OF THE FORECAST AREA...MAINLY NORTH OF A
DELLS TO PORT WASHINGTON LINE. LIGHT SOUTHWEST WINDS THIS MORNING
WILL INCREASE THROUGH THE LATE MORNING WITH GUSTS BETWEEN 20 AND 25
KNOTS DURING THE AFTERNOON. SURFACE WINDS DECOUPLE THIS EVENING BUT
WINDS ALOFT STAY AROUND 20 TO 25 KTS THROUGH 03Z. VFR CONDITIONS
THROUGH THE FORECAST.

MARINE...

ANOTHER CLOSE CALL FOR A SMALL CRAFT ADVISORY MID TO LATE AFTERNOON
AS DEEP MIXING UP TO 735 MB BRINGS DOWN SWLY WIND GUSTS AROUND 20
KTS...WITH A FEW TO 23 TO 25 KTS NORTH OF MILWAUKEE. FORTUNATELY THE
STRONGEST WINDS ALOFT MOVE ACROSS AFTER 00Z WITH NOCTURNAL COOLING
FURTHER ENHANCING THE OVER-WATER INVERSION PREVENTING FULL MOMENTUM
TRANSFER TO THE SURFACE.

WITH THE OFFSHORE FLOW...THE WATERS IMMEDIATELY ADJACENT TO SHORE
WOULD BE MOST AFFECTED WITH LESSER CHANCES FOR CRITERIA GUSTS TOWARD
OPEN WATER WITH INCREASING STABILITY OVER THE COLD LAKE WATERS.

STRENGTHENING SOUTHERLY WINDS AHEAD OF APPROACHING LOW PRESSURE THAT
CROSSES WI SATURDAY NIGHT BRINGS LIKELIHOOD OF A SMALL CRAFT
ADVISORY SATURDAY.

ANOTHER ADVISORY MAY BE NEEDED SUNDAY NIGHT THROUGH MONDAY...AS
ANOTHER LOW PRESSURE PASSES BY THE SOUTHEAST OF THE AREA. THE TIGHT
PRESSURE GRADIENT SHOULD RESULT IN GUSTY NORTH TO NORTHEAST WINDS
AND HIGH WAVES.

FIRE WEATHER...

NOT A GOOD DAY FOR BURNING AS NEAR-CRITICAL FIRE WEATHER CONDITIONS
RETURN AGAIN TODAY AS DEEP MIXING DROPS DEW POINTS BACK INTO THE
20S...AND POSSIBLY LOWER...WITH GUSTY SOUTHWEST WINDS. HIGH
TEMPERATURES WILL CLIMB INTO THE MIDDLE TO UPPER 60S LEADING TO
MINIMUM RELATIVE HUMIDITY VALUES CLOSE TO AND SLIGHTLY BELOW 20 PCT.
MAIN CONCERN IS FOR GRASS FIRES WITH LITTLE GREEN-UP LEAVING DEAD
DEBRIS AVAILABLE AS FUEL. WILL CONTINUE TO HIGHLIGHT THESE DANGEROUS
CONDITIONS WITHIN THE FIRE WEATHER FORECAST AND HAZARDOUS WEATHER
OUTLOOK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
SATURDAY THROUGH THURSDAY...DDV
Hazardous weather outlook, Apr 11, 4:47 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 AM CDT FRI APR 11 2014

WIZ046-047-051-052-056>060-062>072-121000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
447 AM CDT FRI APR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOW RELATIVE HUMIDITIES AND GUSTY SOUTHWEST WINDS WILL CREATE NEAR
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. ANY UNCONTROLLED
FIRES WILL SPREAD VERY QUICKLY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH
SUNDAY...AS A WARM FRONT AND LOW PRESSURE MOVE INTO THE REGION.
MODERATE TO HEAVY RAINFALL IS POSSIBLE SATURDAY NIGHT AND INTO
SUNDAY NIGHT. THE RAIN MAY CHANGE TO SNOW BEFORE ENDING LATE
SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-121000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
447 AM CDT FRI APR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS
THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BRISK NORTH WINDS AND HIGH WAVES ARE LIKELY SUNDAY NIGHT AND
MONDAY...AS LOW PRESSURE PASSES BY TO THE SOUTHEAST OF THE AREA.

THERE IS A CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH
SUNDAY...AS A WARM FRONT AND LOW PRESSURE MOVE INTO THE REGION.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 11:35 AM CDTRiver Flood WarningMKXColumbia6 days

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.